# SDR 98FDEA00184

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0257 FWD CARGO, BELT FRAME DENTED ( 2 PLACES) BS 680, AT STR 23 AND STR 22 R.  REMOVED DAMAGE, INSTALLED DOUBLER PER SRM 51-40-3.
